# SDR TWAA0008501

- Difficulty date: May 30, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N725TW
- Make and model: Boeing 757231
- Aircraft serial: 30338
- Aircraft time: 2,421 hours, 815 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Panel
- Part number: 257T110320
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, GEAR LEVER LOCKED.  RECYCLED GEAR LEVER TO DOWN POSITION.  THEN RETRACTION NORMAL.  REPLACED LEFT AND RIGHT LANDING POSITION ACTUATORS (P/N 273N2004-3) AND LANDING GEAR CONTROL MODULE (P/N 257T1103-20).  AC04  04-14-00  LAX.
